Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Subcontinuity for multifunctions

Raymond Earl Smithson

Vol. 61 (1975), No. 1, 283–288
Abstract

The concept of subcontinuity is extended to multifunctions. This notion is then used to obtain a number of results on multifunctions with closed graphs and to develop criteria under which a multifunction is upper semicontinuous.

Mathematical Subject Classification 2000
Primary: 54C60
Milestones
Received: 1 April 1975
Revised: 15 July 1975
Published: 1 November 1975
Authors
Raymond Earl Smithson